# SDR AALA991435

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: AAP2898
- Condition: Defective
- Location: Tail
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BNA - ON POWERING UP THE AIRCRAFT FOR FIRST FLIGHT, NR 2 AGENT LOW LIGHT WAS ILLUMINATED FOR FIRE PROTECTION SYSTEM.  REPLACED FIRE EXTINGUISHER BOTTLE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.   (X)
